# SDR ZW0A0200601

- Difficulty date: January 11, 2002
- Submitted: January 15, 2002
- Operation: Air carrier
- Aircraft: N948TW
- Make and model: Doug DC-9-83
- Aircraft serial: 49575
- Aircraft time: 37,926 hours, 21,312 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT ON THE RT WING LOWER SURFACE, CORROSION WAS FOUND AROUND THE FASTENER AT WING STATION 511, TR LOWER MID SPAR SKIN.  ACCOMPLISHED UT INSPECTION PER NDT 51-00-03 AND FOUND 47 PERCENT MATERIAL LOSS.  INSTALLED FILLER AND DOUBLER PER SRM 57-03, FIG 24A, SHEETS 1 THROUGH 6.
